English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonsingular canonical coordinates for the drift Hamiltonian in a magnetic field with a separatrix

MPS-Authors

Boozer,  A. H.
Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Boozer, A. H. (1997). Nonsingular canonical coordinates for the drift Hamiltonian in a magnetic field with a separatrix. Physics of Plasmas, 4(8), 2962-2966. doi:10.1063/1.872429.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-89B1-3
Abstract
There is no abstract available